RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 168–174 (Mi mz3962)  

Uniform approximation of a solution of an inverse problem by the quasireversibility method

A. Yu. Shcheglov

A. A. Blagonravov Mechanical Engineering Institute RAS

Full text: PDF file (882 kB)

English version:
Mathematical Notes, 1993, 53:2, 235–239

Bibliographic databases:

Received: 16.07.1991
Revised: 06.05.1992

Citation: A. Yu. Shcheglov, “Uniform approximation of a solution of an inverse problem by the quasireversibility method”, Mat. Zametki, 53:2 (1993), 168–174; Math. Notes, 53:2 (1993), 235–239

Citation in format AMSBIB
\Bibitem{Shc93}
\by A.~Yu.~Shcheglov
\paper Uniform approximation of a~solution of an inverse problem by the quasireversibility method
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 168--174
\mathnet{http://mi.mathnet.ru/mz3962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220824}
\zmath{https://zbmath.org/?q=an:0805.65132}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 235--239
\crossref{https://doi.org/10.1007/BF01208333}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400043}


Linking options:
  • http://mi.mathnet.ru/eng/mz3962
  • http://mi.mathnet.ru/eng/mz/v53/i2/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020